# SDR ASAA2019102163057

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 16,972 hours, 5,543 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Intermittent
- Location: Left Aoa
- Component part number: 0861FL1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10000 L ALPHA VANE LIGHT ILLUMINATED LIGHT EXTINGUISHED AT TOUCHDOWN. GROUNDED - YES. REMOVED & REPLACED WINDOW/PITOT HEAT MODULE (P5-9) REF B737-900 AMM 30-41-41, INSTALLATION TEST PASS. REMOVED & REPLACED LEFT AOA SENSOR REF AMM 34-21-05 6. ALL INSTALLATION TEST PASS.
